MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis; Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio

W. L. Gore & Associates, Inc. GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis; Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio
Catalog Number ATAA43720160A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresis (1998)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient referenced in this event file is enrolled in the aaa 24-01 tambe post approval study.The following information was reported from the imedidata clinical database: on (b)(6) 2026, a patient underwent treatment for a thoracoabominal aortic aneurysm utilizing a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system of components.On (b)(6) 2026, the patient was suffering for lower extremity weakness.Mri showed no evidence of spinal cord ischemia.Treatment was a spinal drain, and vasopressor support.The weakness was improving upon discharge on (b)(6) to inpatient rehab.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.H.6.Type of investigation code b20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® Thoracoabdominal Branch Endoprosthesis
Common Device Name
Endovascular System For Treatment Of Thoracoabdominal And Pararenal Aortic Lesio
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50022044
Report Number3007284313-2026-04959
Device Sequence Number15824881
Product Code QZK
UDI-Device Identifier00733132659685
UDI-Public(01)00733132659685(17)290118
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberATAA43720160A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight191 LB
Patient RaceWhite